INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Gravitational waves during inflation in presence of a decaying cosmological parameter from a 5D vacuum theory of gravity
Autor/es:
SILVINA PAOLA GOMEZ MART├ŹNEZ; JOSE EDGAR MADRIZ AGUILAR; MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
Elsevier Science
Referencias:
Lugar: Amsterdam; Año: 2007 vol. 649 p. 343 - 343
ISSN:
0370-2693
Resumen:
We study gravitational waves generated during the inflationary epoch in presence of a decaying cosmological parameter on a 5D geometrical background which is Riemann flat. Two examples are considered, one with a constant cosmological parameter and the second with a decreasing one.
rds']